# SDR DALA2025011600404

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,755 hours, 10,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3316, - CABIN L4 DOOR EXTERNAL SKIN OLD REPAIRED DOUBLER FOUND LOWER EDGE DENT AT AFT LOWER CORNER. CORRECTIVE ACTION: THE DAMAGE OLD REPAIR DOUBLER REMOVED AND APPLIED A NEW DOUBLER REPAIR AS PER ER/A 623513-14 REV ORIGINAL PRI REV.0, COMPLIED AND COMPARE WITH ER/A 623513-14 REV ORIGINAL, NO DEVIATION.THE REPAIR IS A CAT B REPAIR.THE INSPECTION INTERVAL AND METHOD ARE TBD. REPAIR APPROVAL IS LIMIT TO 46,400FC (FH NOT RELEVANT) FROM FIRST FLIGHT. (LP 0763505, 0762860)
